# SDR UIEA200700111

- Difficulty date: March 6, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: `Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON PRECOOLER EXHAUST CUT-OUT SKIN ASSEMBLY AND DOUBLERS CRACKED.  PYLON REPAIRED AS PER BOEING MESSAGE 1-289015678-8.
